MathSciNet Relay Station
MathSciNet bibliographic data
MR1995126 05E25 (05E10 06A07 20C30)
Hanlon, Phil; Hersh, Patricia Multiplicity of the trivial representation in rank-selected homology of the partition lattice. J. Algebra 266 (2003), no. 2, 521–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement